# SDR EIA2006121

- Difficulty date: June 21, 2006
- Submitted: August 11, 2006
- Operation: Air carrier
- Aircraft: N480EV
- Make and model: Boeing 747121
- Aircraft serial: 20348
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Cracked
- Location: Bs 570
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO RT INBD TRACK AT STA 570 FOUND CRACKED AT SUPPORT BEAM.  CRACKED SUPPORT BEAM REPAIRED IAW B747 SRM 51-40-03 FIG 1 REPAIR FORMED ANGLE USED 7075-T6 0.050.
